Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


looking to get rid of
May 1, 2000

long story short, was on ddi, d4t, hydroxurea..for me this melted fat off face. I have tried everything including collagen injections. I am now moving on to using "fascian" made of cadavers..I hear this works better because they can inject it deeper and it lasts longer. I also hear of something where they use micro-droplets of silicone, I hear this causes scar tissue making the results more permanent. Any thoughts? thanks trebor

Response from Dr. Henry

What antiretrovirals are you on now and which ones have been on in the past?? It would help me to know which other drugs you have either not tolerated or have failed from the virologic perspective. Have you had your hormonal status (i.e. testosterone) evaluated?? What is your current HIV level and CD4 count as well as high and low nadirs?? One reason I am asking is that a drug holiday or switch may be of some help for that problem. Keith Henry, M.D.



Previous
trebor again, answering your question, May 1
Next
Correcting Facial Changes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement